MathSciNet Relay Station
MathSciNet bibliographic data
MR1749612 (2001a:93023) 93B12 (93B35 93C40)
Chen, Xinkai; Fukuda, Toshio Robust adaptive quasi-sliding mode controller for discrete-time systems. Systems Control Lett. 35 (1998), no. 3, 165–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement